# SDR SWAA2013112222698

- Difficulty date: October 16, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW PRESSURE WEB CRACKED AT BS 663.75 TO BS 675, LBL 45.5.  REPAIRED WEB IAW SWA EA.
